# SDR AALA202510102159

- Difficulty date: October 7, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 82,132 hours, 34,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHT ON ROW 26ABC SEAT INOP. MAINTENANCE REPLACED SEAT-MOUNTED EMERGENCY LIGHT ASSY AT ROW 26ABC IAW AMM 33-51-19.
